# SDR CA040415001

- Difficulty date: March 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B22
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Part serial: 2060
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTS WHILE AT LEVEL AT FLIGHT 39,000 FT, (AUTOPILOT DISENGAGED, MASTER CAUTION FLIGHT CONTROL ILLUMINATED, SPEED TRIM FAIL LIGHT ILLUMINATED, NO ELECTRIC TRIM, NO AUTOPILOT) FOLLOWING IN-FLIGHT TROUBLESHOOTING/NON NORMAL CHECKLISTS, AC LANDED W/O INCIDENT. MAINT REPLACED ELECTRIC STABILIZER TRIM MOTOR IAW MM AND TESTED SYSTEM IAW MM. NO FAULTS FOUND. AC RETURNED TO SERVICE WITH NO FURTHER PROBLEMS TO REPORT. THIS UNIT IS A NEW MFG (C) MODEL WHICH VENDOR HAS COMPLETELY OVERHAULED BECAUSE OF PROBLEMS WITH THEIR (B) MODEL. THIS WAS FIRST SUCH STAB TRIM PROBLEM WITH NEW (C) MODEL AND IS CURRENTLY BEING INVESTIGATED BY MFG. RELIABILITY DEPT IS CURRENTLY WAITING FOR FINAL STRIP REPORT FROM MFG.
